Electron. J. Differential Equations, Vol. 2020 (2020), No. 09, pp. 1-14.

Ground state solutions for quasilinear equations of Kirchhoff type

Junfang Zhao, Xiangqing Liu

This article concerns quasilinear equations of Kirchhoff type. We prove the existence of ground state signed solutions and sign-changing solutions by using the Nehari method.

Submitted February 24, 2019. Published January 15, 2020.
Math Subject Classifications: 35J60, 35J20.
Key Words: Quasilinear equations of Kirchhoff type; ground state solution; sign-changing solutions; Nehari method.
DOI: 10.58997/ejde.2020.09

Show me the PDF file (321 KB), TEX file for this article.

Junfang Zhao
School of Science
China University of Geosciences
Beijin 100083, China
email: jfzhao@cugb.edu.cn
  Xiangqing Liu
Department of Mathematics
Yunnan Normal University
Kunming 650500, China
email: lxq8u8@163.com

Return to the EJDE web page